MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TECR1515
Medical Device Problem Codes Migration or Expulsion of Device (1395); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Adhesion(s) (1695); Fistula (1862); Unspecified Infection (1930); Nerve Damage (1979); Pain (1994); Hernia (2240); Obstruction/Occlusion (2422); Constipation (3274); Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a left inguinal hernia.It was reported that after implant, the patient experienced hernia recurrence, mesh bulged up, adhesions, chronic abdominal pain.Post-operative patient treatment included a partial mesh explant, and revision surgery.
 
Additional Manufacturer Narrative
Additional info: a3a, a4, b5, b7, h6 (patient codes, imf codes).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a left inguinal hernia.It was reported that after implant, the patient experienced pain, nerve damage, infection, fistula, obstruction, constipation, hernia recurrence, mesh bulged up, adhesions, chronic abdominal pain.Post-operative patient treatment included medication, hernia repair with new mesh, exploratory laparotomy, laparoscopic lysis of adhesions, partial mesh explant, and revision surgery.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key11844196
Report Number9615742-2021-01246
Device Sequence Number19618560
Product Code FTL
UDI-Device Identifier10884521180291
UDI-Public10884521180291
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2015
Device Model NumberTECR1515
Device Catalogue NumberTECR1515
Device Lot NumberSKK0082
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight102 KG